# SDR DJFA2008047

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N843CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258543
- Aircraft time: 6,912 hours, 4,513 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE CREW REPORTED THE BRAKES WERE MUSHY AND COULD ONLY ACHIEVE 200-300 PSI WITH BRAKES FULLY DEPRESSED.  THE CREW WAS ABLE TO PUMP THE BRAKES UP AFTER ENGINE SHUT DOWN.  MAINTENANCE GAINED ACCESS TO THE BRAKE CONTROL VALVE AND BLED THE PILOT AND COPILOT MASTER CYLINDERS.  MX DID FIND AIR IN THE SYSTEM.  THEY PERFORMED A GOOD OPS AND TAXI CHECK.
